# SDR SWAA2022072824850

- Difficulty date: July 1, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OB FAN COWL AFT OPEN ROD RECEIVER BRACKET IS CRACKED / [01] INSTALLED RECEIVER /BRACKET IN ACCORDANCE TO REF51-40-02-0G.;[02] VERIFIED 1
